# SDR UIEA2019031403531

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,791 hours, 22,887 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALTITUDE AUTO 2 ( PERFORMED FIM 21-31 FT 803, FAULTED AC MOTOR. RESET, CLEARED, AND VERIFIED NO REPEAT.  )
